MAUDE Adverse Event Report: GYRUS ACMI INC SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC

GYRUS ACMI INC SHOCKPULSE LITHOTRIPSY TRANSDUCER.; LITHOTRIPTOR, ULTRASONIC
Model Number SPL-T
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation confirmed the user request as the power transducer could not be plugged into the generator due to a damaged power cord prong.Based on device inspection results, damage to transducer plug is most likely caused by improper handling.The instructions for use (ifu) states "this product is a precision device; handle it with care.Avoid rough or violent handling, which may cause equipment damage." the review of the dhr did not find any abnormalities or anomalies identified during production.The device met all specifications upon release.As a result of the device investigation, olympus has concluded that the damage to the device was likely caused by improper handling.This device is unrepairable, and thus was returned to the user facility as such.Olympus will continue to monitor the field performance of this device.
 
Event or Problem Description
As reported, the power cord on the shockpulse lithotripsy transducer has a broken console connector.There was no reported patient harm or consequence from this event.
 
Additional Manufacturer Narrative
This supplemental report is to advise that upon further review this is not a reportable malfunction.Per the legal manufacturer, there is no potential for this issue to cause or contribute to death or serious injury if the malfunction were to recur.

Brand Name
SHOCKPULSE LITHOTRIPSY TRANSDUCER.
Common Device Name
LITHOTRIPTOR, ULTRASONIC
Manufacturer (Section D)
GYRUS ACMI INC
136 turnpike road
southborough PA 01772
MDR Report Key11210626
Report Number3011050570-2021-00024
Device Sequence Number11584656
Product Code FEO
UDI-Device Identifier00855279005023
UDI-Public(01)00855279005023(11)170606
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K142428
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberSPL-T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/16/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2020
Supplement Date Received by Manufacturer02/10/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date02/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1